MathSciNet Relay Station
MathSciNet bibliographic data
MR1119199 (92j:11032) 11D72 (11J25)
Stewart, C. L. On the number of solutions of polynomial congruences and Thue equations. J. Amer. Math. Soc. 4 (1991), no. 4, 793–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement